Hyperbolic singular integral operators.

Título inglés Hyperbolic singular integral operators.
Título español Operadores integrales singulares hiperbólicos.
Autor/es Nahmod, Andrea R.
Organización Dep. Math. Yale Univ., New Haven (Connecticut), Estados Unidos;Sch. Math. Phys. Comput. Electron. Macquarie Univ., Port Macquarie (New South Wales), Australia;Dep. Math. Univ. Texas-Austin, Austin (Texas), Estados Unidos
Revista 0213-2230
Publicación 1995, 11 (1): 103-123, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We define a class of integral operators which are singular relative to the hyperbolic metric in simply connected domains of the plane. We study the necessary and sufficient conditions for such operators to be bounded on L2 of the upper half plane relative to the hyperbolic metric.
Clasificación UNESCO 120201
Palabras clave español Operadores integrales ; Plano hiperbólico
Código MathReviews MR1321774
Código Z-Math Zbl 0829.42010
Icono pdf Acceso al artículo completo